# SDR AALA202404093202

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 30,056 hours, 9,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Rj Door Slide
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED LOUD AIR NOISE AT RIGHT AFT GALLEY DOOR. DURING CLIMB AND DECENT THE HIGH PITCHED NOISE INCREASED DRASTICALLY. RE-STOWED SLIDE STRAPS ON DOOR 4R
